Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hille-Wintner type comparison theorem for selfadjoint fourth order linear differential equations


Author: L. Erbe
Journal: Proc. Amer. Math. Soc. 80 (1980), 417-422
MSC: Primary 34C10; Secondary 34C11
DOI: https://doi.org/10.1090/S0002-9939-1980-0580996-5
MathSciNet review: 580996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The well-known Hille-Wintner Theorem for second order linear differential equations is extended to fourth order selfadjoint equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34C11

Retrieve articles in all journals with MSC: 34C10, 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0580996-5
Article copyright: © Copyright 1980 American Mathematical Society